RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 61, Issue 3(369)  


Behaviour of the argument of the Riemann zeta function on the critical line
A. A. Karatsuba, M. A. Korolev
3
Solving matrix models in $1/N$-expansion
L. O. Chekhov
93
Dmitrii Evgen'evich Okhotsimskii (obituary)
È. L. Akim, V. I. Arnol'd, V. V. Beletskii, I. G. Goryacheva, V. F. Zhuravlev, D. M. Klimov, V. V. Kozlov, O. B. Lupanov, S. P. Novikov, Yu. P. Popov, V. V. Rumyantsev, F. L. Chernous'ko, G. G. Chernii, T. M. Eneev
157

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Rings of Morava $K$-theories of modular groups in terms of Chern classes
M. Bakuradze
161
On the Euler characteristic of an intersection of quadrics
T. M. Aliashvili, G. N. Khimshiashvili
163
Orthogonal duality of toric Fano varieties with regular involution
I. V. Artamkin
165
Nonprimitive $n$-dimensional parallelohedra of the first type: combinatorics and symbols
E. A. Bolshakova
167
Robust estimation of coefficient matrices in multivariate linear regression models
D. A. Busarova
169
Representations of $m$-valued groups on triangulations of manifolds
V. M. Buchstaber, A. A. Gaifullin
171
Topologies and duality of $\kappa$-normed vector spaces
S. V. Lyudkovskii
173
Systems of integrals in involution and associativity equations
O. I. Mokhov
175
Proof of the Poincaré–Chernoff inequality and logarithmic Sobolev's inequality by the methods of stochastic calculus for Brownian motion
A. N. Shiryaev
177

Mathematical Events
Sergei Ivanovich Adian (on his 75th birthday)
L. D. Beklemishev, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, M. R. Pentus, A. A. Razborov, A. L. Semenov, V. A. Uspenskii
179
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019